# SDR KY7A2025031100038

- Difficulty date: March 8, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- Aircraft time: 37,695 hours, 50,359 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Condition: Damaged
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: P, O
- Precautionary procedure: I

## Discrepancy

RAPID DECOMPRESSION AT FL210, WOULD NOT PRESSURIZE AFTER FLIGHT. REPLACED 7TH WINDOW RH FUSELAGE WITH NEW WINDOW IAW SA227 MM SL 56-20-20.
